加载中…
We formulate and prove compensated compactness theorems concerning the limiting behaviour of wedge products of weakly convergent differential forms on closed Riemannian manifolds à la Robbin–Rogers–Temple [Trans. Amer. Math. Soc. 303 (1987), 609–618]. The case of critical regularity exponents is considered, which generalises the div-curl lemma in Briane–Casado-Díaz–Murat [J. Math. Pures Appl. 91 (2009), 476–494] for vectorfields, thus going beyond the regularity regime entailed by Hölder’s inequality. Implications on the weak continuity of Gauss–Codazz–Ricci equations and -extrinsic geometry of isometric immersions of Riemannian manifolds are discussed.

生成讲解博客的中文版本

生成AI智能校验的中文版本